# SDR QXEA2012042000340

- Difficulty date: April 20, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 12,454 hours, 13,468 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072003
- Part serial: DAP0055
- Condition: Failed
- Location: Nr 1 Propeller
- Part time: 11,232 hours, 11,227 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER START, MOVED CLEVIS OUT OF START/FEATHER AND THE NR 1 ENGINE TOOK 1:50 MINUTES,  FIRST TIME TO UNFEATHER AND 0:50 THE 2ND TIME TO UNFEATHER.  AFTER SHUTDOWN,THE NR 1 ENGINE PROPELLERS WERE 20 DEG TO 30 DEG OUT OF THE TYPICAL FEATHER POSITION.  INTERROGATED CDS, FOUND NO FAULTS. TROUBLESHOT IAW FIM TASK 61-20-00-810-803.  R & R NR 1 ENGINE OSG IAW AMM TASK 61-20-26-000-801 AND TASK 61-20-26-400--801.  PERFORMED OPS TEST OF THE OSG IAW AMM TASK 61-20-00-710-803.  OPS CHECKED GOOD.   PERFORMED FEATHER CHECK IAW AMM TASK 71-00-00-868-819.  PERFORMED UNFEATHER CHECK OF THE NR 1 PROP IAW AMM TASK 61-20-00-720-8010.  UNFEATHER CHECKED GOOD, NO FURTHER DEFECTS NOTED.  NO LEAKS NOTED.  NR 1 PROP TIME TO UNFEATHER  WAS 18 SECONDS, WITHIN LIMITS IAW AMM TASK 61-20-00-720-801.  AFTER SHUTDOWN CHECKED PROP, NR 1 PROP WAS FULLY FEATHERED. RETURNED TO SERVICE.
